Skip to Main content Skip to Navigation
Journal articles

Estimation of the solutions of Volterra difference equations

Complete list of metadata

https://hal.inria.fr/hal-02560887
Contributor : Jean-Pierre Richard <>
Submitted on : Saturday, May 2, 2020 - 5:24:39 PM
Last modification on : Friday, December 11, 2020 - 6:44:05 PM

Links full text

Identifiers

Collections

Citation

V.B. Kolmanovskii, Jean-Pierre Richard. Estimation of the solutions of Volterra difference equations. Australian Journal of Mathematical Analysis and Applications, Austral Internet Publishing, 2002, 273 (2), pp.618-626. ⟨10.1016/S0022-247X(02)00285-8⟩. ⟨hal-02560887⟩

Share

Metrics

Record views

28